# SDR USAA040021

- Difficulty date: January 19, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1 INCH N LENGTH, STATION 660, S-16R WING SCANLIGHT INERCOSTAL.  DAMAGE REMOVED, FILLER ANGLE AND REPAIR ANGLE INSTALLED PER EA 94837.  (M)
